# SDR SWAA2023030310649

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 64,606 hours, 33,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN EMERGENCY LIGHTS FAILED CAPACITY TEST<[01] REPLACED BATTERY PACK PER AMM 33-51-00
